Stability of cubic type functional equation in orthogonal space

Rozi Lather, Ashish Kumar, Manoj Kumar

Abstract


In this paper, we investigate the Hyers -Ulam -Rassias stability of cubic type functional equation f(2x y) = 2f(x y) + 12f(x) for the mapping f from orthogonal linear space into Banach space.

Full Text: PDF

How to Cite this Article:

Rozi Lather, Ashish Kumar, Manoj Kumar, Stability of cubic type functional equation in orthogonal space, Journal of Mathematical and Computational Science, Vol 5, No 4 (2015), 559-566

Copyright © 2015 Rozi Lather, Ashish Kumar, Manoj Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS